# SDR UIEA2018082101763

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,310 hours, 16,230 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG NR 2 FIRE LOOP STATUS MESSAGES, INTERMITTENT DURING FLIGHT. PERFORMED FIRE DETECT OPS CHECK IAW AMM 26-11-00, RT ENG LOOPS. NO DEFECTS NOTED.
